# SDR COMA0570025

- Difficulty date: March 8, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 3,959 hours, 3,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 67053110522
- Condition: Corroded
- Location: Fuselage
- Part time: 3,959 hours, 3,096 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 - LT AND RT BULKHEADS AND TRANSVERSE BEAM HAVE MAJOR CORROSION ON AFT SIDE ALONG THE BOTTOM EDGES.  REPLACED LOWER WEBS AT FS 280 BULKHEAD I/A/W BOMBARDIER INC REO 670-53-11-052, REV A AND BRAS EO 601R-53-6066.  REPLACED TRANSVERSE BEAM I/A/W BOMBARDIER INC REO 670-53-11-047 REV A AND BRAS EO 601R-53-6066.
